# SDR VTZA97093

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: 297D524338
- Condition: Loose
- Location: Rt Horiz Stab
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 6190 - RDU-IAD - DURING CLIMB, AN UNSCHEDULED LANDING DUE TO YOKE VIBRATION AND LOUD BANGING NOISE COMING FROM TAIL SECTION.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE FOUND A LOOSE DE-ICE BOOT.  THE BOOT WAS REPLACED.  (M)
